# SDR USAA2012071800002

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 57,831 hours, 38,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - EMERGENCY PATH LIGHTING INOPERATIVE AT ROWS 4ABC TO 8ABC.  REPAIRED WIRING FOR EMERGENCY PATH LIGHTING AT ROWS 4ABC TO 8ABC IAW SWPM 20-30-12, 20-10-13.  OPS CHECK GOOD IAW B737-400 AMM 33-51-12.
